# SDR HEEA086534

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,385 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 0401287410
- Part serial: 13351
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EXAHAUST HAS CRACKS.
